# SDR SWI2024042900323

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OUTER SKIN IS CRACKED @ LATCH SCREW HOLE.   (C-CHECK RO 4/26/2024)   L/H LWR TRANSCOWL OUTER SKIN HAS BEEN REPAIRED REF REO# 670-54-21-1623, REV --, DATED 3/18/24. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET FOR DETAILS.
